MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right coronary artery.A 4.00 x 24 synergy ii drug-eluting stent was advanced for treatment.The stent was in and out of the guide catheter five times; however, during the last time, the stent was caught in the guide or tuohy borst.Upon removal, it was noticed that the stent struts at the proximal end of the stent were bent.The procedure was completed with another synergy stent.No patient complications were reported and the patient's status was stable.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10218979
Report Number2134265-2020-08099
Device Sequence Number3233139
Product Code NIQ
UDI-Device Identifier08714729840251
UDI-Public08714729840251
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024455130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR